# SDR CALA2014030390523

- Difficulty date: February 28, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 90,144 hours, 14,288 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C53-222-02 MAIN CABIN FLOOR BEAM UPPER CORD AT STATION 324 RB L57 IS CORRODED.  REPAIRED STATION 324 MAIN CABIN FLOOR BEAM IAW B767 SRM 53-00-51 REPAIR 1 & ECRA 5310-05998.
